1 Browse Title Index

Browse Title Index


 
Issue Title
 
Vol 33, No 3 (2002) $ S$-Cluster Sets in Fuzzy Topological Spaces Abstract   PDF
A. A. Nouh, M. E. El-Shafei
 
Vol 31, No 1 (2000) $ \lambda(P)$-nuclearity of locally convex spaces having generalized bases Abstract   PDF
G. M. Deheri
 
Vol 35, No 4 (2004) $ \pi $ at the limits of computation Abstract   PDF
Chien-Lih Hwang
 
Vol 32, No 4 (2001) $ \pi $-lattices Abstract
C. Jayaram
 
Vol 32, No 2 (2001) $ \sigma $-derivations on prime near-rings Abstract
Ahmed A. M. Kamal
 
Vol 44, No 2 (2013) A Class of Shannon-McMillan theorems for mth-order Markov information source on generalized random selection system Abstract   PDF
Wang Kang Kang, Zong De Cai
 
Vol 34, No 4 (2003) A class of spaces and their anti spaces Abstract   PDF
C. K. Basu
 
Vol 41, No 1 (2010) A common fixed point theorem for the $\psi$-contractive mapping Abstract   PDF
Chi-Ming Chen, Tong-Huei Chang
 
Vol 42, No 1 (2011) A contraction theorem in menger space Abstract   PDF
B. D. Pant, Sunny Chauhan
 
Vol 34, No 4 (2003) A double inequality for remainder of power series of tangent function Abstract   PDF
Chao-Ping Chen, Feng Qi
 
Vol 47, No 3 (2016) A GCD and LCM-like inequality for multiplicative lattices Abstract   PDF
Dan D. Anderson, Takashi Aoki, Shuzo Izumi, Yasuo Ohno, Manabu Ozaki
 
Vol 32, No 4 (2001) A general method for computing the product of infinite matrices Abstract
Yin Dongsheng
 
1 - 12 of 706 Items 1 2 3 4 5 6 7 8 9 10 > >> 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax